MAUDE Adverse Event Report: Wilson-Cook Medical Inc Hemospray Endoscopic Hemostat; Hemostatic device for endoscopic gastrointestinal use

Wilson-Cook Medical Inc Hemospray Endoscopic Hemostat; Hemostatic device for endoscopic gastrointestinal use
Model Number G56572
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an unknown endoscopic procedure, the physician used a cook hemospray endoscopic hemostat.It was reported that they had a problem with the release of hemospray powder.Once the red ring nut was screwed on, they heard the co2 cylinder vent without the possibility of releasing dust.At the time of this report, our attempts to collect additional information regarding patient outcome have been unsuccessful.While the complainant did not specify if the patient experienced any adverse effects or required additional medical procedures due to this event, the information able to be collected does not reasonably suggest the patient was adversely impacted.Additional attempts to gather this information will be made.
 
Additional Manufacturer Narrative
Continued: section e: phone: (b)(6).Investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.A photo was provided and reviewed.The lot number in the photo matches this report.The label in the photo matches the product reported.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.A corrective action (capa) was initiated to further investigate device failure due to being unable to spray powder.This device is within the scope of the capa.Prior to distribution, all hemospray endoscopic hemostats are subjected to a visual inspection to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: a corrective action (capa) was initiated to further investigate device failure due to being unable to spray powder.The product said to be involved is included in the scope of the corrective action.A review of the complaint history was conducted.Quality assurance will continue to monitor for complaint trends.

Brand Name
Hemospray Endoscopic Hemostat
Common Device Name
Hemostatic device for endoscopic gastrointestinal use
Manufacturer (Section D)
Wilson-Cook Medical Inc
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
Wilson-Cook Medical Inc
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o'brien
4900 bethania station rd
winston-salem, NC 27105
+1(336)744-0157
MDR Report Key50947588
Report Number1037905-2026-00605
Device Sequence Number10348365
Product Code QAU
UDI-Device Identifier00827002565722
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K200972
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG56572
Device Catalogue NumberHEMO-7
Device Lot NumberW4969897
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Endoscope - Unknown make or model
Patient SexUnknown